# SDR U2RA201206160004

- Difficulty date: June 15, 2012
- Submitted: June 16, 2012
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 80,180 hours, 10,951 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Part number: 12701564
- Part serial: ALT1832525
- Condition: Pressure Loss
- Location: Emergency Exit
- Part time: 862 hours, 251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPERDECK RT EMERGENCY EXIT DOOR POWER OPENING RESERVIOR PRESSURE LOW.
